Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Doctor
Book Appointment

Dr. Prachi Chivate

Psychiatrist, Thane

Book Appointment
Call Doctor
Dr. Prachi Chivate Psychiatrist, Thane
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Services
Feed

Personal Statement

To provide my patients with the highest quality healthcare, I'm dedicated to the newest advancements and keep up-to-date with the latest health care technologies....more
To provide my patients with the highest quality healthcare, I'm dedicated to the newest advancements and keep up-to-date with the latest health care technologies.
More about Dr. Prachi Chivate
Dr. Prachi Chivate is one of the best Psychiatrists in Dombivali, Thane. You can meet Dr. Prachi Chivate personally at Icon Hospital in Dombivali, Thane. Book an appointment online with Dr. Prachi Chivate on Lybrate.com.

Lybrate.com has a number of highly qualified Psychiatrists in India. You will find Psychiatrists with more than 39 years of experience on Lybrate.com. Find the best Psychiatrists online in Thane. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Specialty
Languages spoken
English
Hindi

Location

Book Clinic Appointment with Dr. Prachi Chivate

Icon Hospital

Mahavir Nagar Corner, Manpada Road, Dombivli East. Landmark: Next To Dominos Pizza, ThaneThane Get Directions
...more
View All

Services

View All Services

Submit Feedback

Submit a review for Dr. Prachi Chivate

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

I am 59 years old with depression/anxiety and schizophrenia. Drugs are giving relief from the symptoms. At present, I am put on Bupron XR 150 mg 1-0-0 and Sertraline 150 mg 1-0-0 for depression and anxiety. My question is :- Are these two compatible to each other or are there drug interactions with these two.

MBBS, DPM
Psychiatrist, Bangalore
I am 59 years old with depression/anxiety and schizophrenia. Drugs are giving relief from the symptoms.
At present, I...
Dear Jayanth, Be happy that you are getting relief from the symptoms. The doctor who has prescribed knows that they both are compatible. Bupron is an antidepressant belonging to an older generation of TCA. Sertraline belongs to SSRI. When one group of tablets don't give desired relief, doctors try to treat with two group of tablets. Sometimes it works, like in your case.
1 person found this helpful
Submit FeedbackFeedback

Hi doctors, My friend is having a smoking habit he started to smoke from his childhood since studying 10th std now he is working in corporate company still continuing, earlier 1 cigarette per day but now increased smoking half packet one day, he don't want to use nico free filters too and even he couldn't able to stop? How to change this?

Diploma in psychology, PVA ayurveda
Psychologist, Bangalore
Hello Friend, Good that you are seeking a help here. Appreciate your interest and care on your friend's health. To stop any such long-term addiction, the person should have an strong reason or trigger like health issues, love commitment to take the first step. It's all about mindset and determination that matters. So better, help to understand his beliefs system to find what will make him commit for such de addiction. Don't hesitate to ask for help. He may need to go for a counseling support to find the way to slowly reduce the urge and need for smoking. Feel free to reach me online for further evaluation and recommendation.
Submit FeedbackFeedback

Sir I have some problem body pains how to solve my problem not only me my friends also how to solve.

MBBS
General Physician, Mumbai
Sir I have some problem body pains how to solve my problem not only me my friends also how to solve.
For pain take tablet paracetamol 650 mg and I will suggest you to eat nutritious home made food with adequate fluid intake and take physical rest.
Submit FeedbackFeedback

My friend is a regular chain smoker he smoke more than 20 cigarette per day. I want him to leave smoking. What should be done. Any advice.

Reparenting Technique, BA, BEd
Psychologist, Bangalore
It is indeed a very noble thought that you want to help your friend. However, it is now very clear that in any addiction, the addict must want to stop the habit himself for any success. All you can do is keep advising him, but also highlight the dangers of tobacco smoke with correct information. And believe me that it is indeed very scary. One thing that hits a lot of youngsters, boys in particular, is that you will lose your erectile capacity and over a period of time even your sexual potency can diminish. And of course everyone has heard about cancer, which is very frightful. You could take him to any police station or cancer hospital to view the condition of cancer-caused disfigurement and it is horrific. These things do help in dissuading people from smoking. In other words, create awareness such that it works as a deterrent to further smoking. You would have done him a great favor.
3 people found this helpful
Submit FeedbackFeedback

I lost somebody close my family and I was very upset regarding this so what can I do for my further life without her.

BHMS
Homeopath, Faridabad
I lost somebody close my family and I was very upset regarding this so what can I do for my further life without her.
Hello, take Natrum mur 200 ch , 5 drops, single dose. Kali phos 6X , 5 tabs twice daily. Do meditation for half an hour , daily in the morning. Try to keep yourself busy in other activities. Take care.
Submit FeedbackFeedback

love yourself first to feel confident

Phd, Mphil, MSc, Bed, BA (Clinical Psychologist and Parent Child Relationship Expert)
Psychologist, Noida
We all go through ups (confident) and downs (no confidence), to regain what you feel you dont have or you have lost. Better ---------
Know your strengths and weaknesses.
Accept compliments and compliment yourself.
Use criticism as a learning experience.
Try to stay generally cheerful and have a positive outlook on life.
3 people found this helpful

Plz help me to reduce stress. I m getting irritated day by day Don know wat to do.

Bachelor of Ayurveda, Medicine and Surgery (BAMS)
Ayurveda, Navi Mumbai
Plz help me to reduce stress. I m getting irritated day by day
Don know wat to do.
in ayurveda there is mention panchakarma treatment ..... panchakarma means five procedure for detoxification of body in this five procedure for stress you should do SHIRODHARA treatment .....you will get good result so consult good ayurvedic doctors
1 person found this helpful
Submit FeedbackFeedback

A thought to Ponder !

Masters In Clinical Psychology
Psychologist, Lucknow
A thought to Ponder !

" Until you heal the wounds of your past, you are going to bleed. You can bandage the bleeding with food, with alcohol, with drugs, with work, with cigarretes, with sex; But eventually, it will all ooze through and stain your life. You must find the strength to open the wounds, stick your hands inside, pull out the core of pain that is holding you in your past, the memories and make peace with them."

Sir, My sex power get lower due psychiatric drugs taken for OCD now I Quit the drugs and now problem is reduce .How many time will it get to completely resolve the problem. I had taken it for 8 years of low dose.

MBBS, DPM
Psychiatrist, Bangalore
Dear Suresh, Not all OCD drugs cause sexual problems. Each drug has its own half life (a term doctors use for the drug to get out of body). Some tablets come as extended release or long acting. Unless you tell the drug, i may not be able to give any information.
1 person found this helpful
Submit FeedbackFeedback

I been very depressed and disturbed cause of a major incidence happed in my life. I keep on thinking about that and could not able to concentrate on any other thing, even I can not sleep in night. To sleep I started drinking, I know its not good. I need help.

MBBS, MD - Psychiatry
Psychiatrist, Faridabad
I been very depressed and disturbed cause of a major incidence happed in my life. I keep on thinking about that and c...
Dear lybrate-user, I understand your situation. Currently you are having adjustment disorder. Depressed mood, disturbed sleep, poor appetite, inability to concentrate all are symptom of depression. Good medicine are available for your symptoms. Psychological treatment in form of cognitive behaviour therapy also available for your condition. I am sure that you will get out of this situation very soon. All d best.
1 person found this helpful
View All Feed

Near By Doctors

92%
(117 ratings)

Dr. Mayuri Mohanty

MD - Psychiatry, MBBS
Psychiatrist
Prana Clinic, 
300 at clinic
Book Appointment
88%
(19 ratings)

Dr. Swaroop Bhatankar

MD - Psychiatry, MBBS
Psychiatrist
Awakening Psychiatry Clinic And Counselling Centre, 
300 at clinic
Book Appointment
88%
(23 ratings)

Dr. Suresh Patil

Diploma In Psychological Medicine, MBBS
Psychiatrist
Shanti Psychaitry Clinic, 
300 at clinic
Book Appointment
91%
(125 ratings)

Dr. Manish Bajpayee

MD - Psychiatry, MBBS
Psychiatrist
Ruby Hall Clinic, 
300 at clinic
Book Appointment